# SDR DALA1157720171

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 99,628 hours, 14,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROWS 22-32 BOTH SIDES ARE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AT 23A, SYSTEM OPERATION IS GOOD.
